# SDR SIMA20140510005

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 24,887 hours, 20,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 104952
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVER THE WING EMERGENCY LIGHT INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT POWER SUPPLY ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD AT THIS TIME.
